Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic theorems for sums of independent random variables defined on a tree


Authors: A. Joffe and A. R. Moncayo
Journal: Bull. Amer. Math. Soc. 79 (1973), 1220-1222
MSC (1970): Primary 60B10, 60J80
DOI: https://doi.org/10.1090/S0002-9904-1973-13387-7
MathSciNet review: 0331476
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. E. Harris, The theory of branching processes, Die Grundlehren der math. Wissenschaften, Band, 119, Springer-Verlag, Berlin; Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 29 #664. MR 163361
  • 2. A. Joffe, Branching processes which perform a random walk, Symposium on Applied Stochastic Processes, Rochester, August 1971.
  • 3. A. Joffe and A. R. Moncayo, On sums of independent random variables defined on a binary tree, Bol. Soc. Mat. Mexicana (to appear). MR 345167
  • 4. P. E. Ney, The limit distribution of a binary cascade process, J. Math. Anal. Appl. 10 (1965), 30-36. MR 30 #1551. MR 171320
  • 5. P. E. Ney, The convergence of a random distribution function associated with branching processes, J. Math. Anal. Appl. 12 (1965), 316-327. MR 32 # 1760. MR 184287

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60B10, 60J80

Retrieve articles in all journals with MSC (1970): 60B10, 60J80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13387-7

American Mathematical Society